The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Ait Aoudia, D. and Marchand É. (2014). On a simple construction of bivariate probability functions with fixed marginals. Technical report 136 URL.
  • Ait Aoudia, Djilali; Marchand, Éric. On the number of runs for Bernoulli arrays. J. Appl. Probab. 47 (2010), no. 2, 367--377. MR2668494
  • Arratia, Richard; Barbour, A. D.; Tavaré, Simon. Poisson process approximations for the Ewens sampling formula. Ann. Appl. Probab. 2 (1992), no. 3, 519--535. MR1177897
  • Chern, Hua-Huai; Hwang, Hsien-Kuei; Yeh, Yeong-Nan. Distribution of the number of consecutive records. Proceedings of the Ninth International Conference "Random Structures and Algorithms'' (Poznan, 1999). Random Structures Algorithms 17 (2000), no. 3-4, 169--196. MR1801131
  • Csörgö, S.; Wu, W. B. On sums of overlapping products of independent Bernoulli random variables. Ukrain. Mat. Zh. 52 (2000), no. 9, 1304--1309; translation in Ukrainian Math. J. 52 (2000), no. 9, 1496--1503 (2001) MR1816943
  • Goncharov, V. (1944). On the field of combinatory analysis. Soviet Math. Izv., Ser. Math., 8, 3-48. In Russian.
  • Hahlin, L.O. (1995). Double Records. Research Report # 12, Department of Mathematics, Uppsala University.
  • Hirano, K.; Aki, S.; Kashiwagi, N.; Kuboki, H. On Ling's binomial and negative binomial distributions of order $k$. Statist. Probab. Lett. 11 (1991), no. 6, 503--509. MR1116744
  • Holst, Lars. The number of two consecutive successes in a Hoppe-Polya urn. J. Appl. Probab. 45 (2008), no. 3, 901--906. MR2455191
  • Holst, Lars. Counts of failure strings in certain Bernoulli sequences. J. Appl. Probab. 44 (2007), no. 3, 824--830. MR2355594
  • Huffer, Fred W.; Sethuraman, Jayaram; Sethuraman, Sunder. A study of counts of Bernoulli strings via conditional Poisson processes. Proc. Amer. Math. Soc. 137 (2009), no. 6, 2125--2134. MR2480294
  • Joffe, Anatole; Marchand, Éric; Perron, François; Popadiuk, Paul. On sums of products of Bernoulli variables and random permutations. J. Theoret. Probab. 17 (2004), no. 1, 285--292. MR2054589
  • Joffe, A., Marchand É., Perron, F., and Popadiuk, P. (2000). On sums of products of Bernoulli variables and random permutations. Research Report # 2686, Centre de Recherches Mathématiques, Montréal, Canada.
  • Kolchin, V.F. (1971). A problem of the allocation of particles in cells and cycles of random permutations. Theory of Probability and its Applications, 16, 74-90.
  • Lee, P. A. A diagonal expansion for the $2$-variate Dirichlet probability density function. SIAM J. Appl. Math. 21 1971 155--165. MR0288805
  • Mori, Tamas F. On the distribution of sums of overlapping products. Acta Sci. Math. (Szeged) 67 (2001), no. 3-4, 833--841. MR1876470
  • Sethuraman, Jayaram; Sethuraman, Sunder. On counts of Bernoulli strings and connections to rank orders and random permutations. A festschrift for Herman Rubin, 140--152, IMS Lecture Notes Monogr. Ser., 45, Inst. Math. Statist., Beachwood, OH, 2004. MR2126893

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.